Spectral characterizations of lollipop graphs

W.H. Haemers, X. Liu, Y. Zhang

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)2415-2423
JournalLinear Algebra and its Applications
Volume428
Issue number11-12
Publication statusPublished - 2008

Cite this

Haemers, W.H. ; Liu, X. ; Zhang, Y. / Spectral characterizations of lollipop graphs. In: Linear Algebra and its Applications. 2008 ; Vol. 428, No. 11-12. pp. 2415-2423.
@article{c60942000f4047339d30868eeaba01a7,
title = "Spectral characterizations of lollipop graphs",
author = "W.H. Haemers and X. Liu and Y. Zhang",
year = "2008",
language = "English",
volume = "428",
pages = "2415--2423",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "11-12",

}

Haemers, WH, Liu, X & Zhang, Y 2008, 'Spectral characterizations of lollipop graphs', Linear Algebra and its Applications, vol. 428, no. 11-12, pp. 2415-2423.

Spectral characterizations of lollipop graphs. / Haemers, W.H.; Liu, X.; Zhang, Y.

In: Linear Algebra and its Applications, Vol. 428, No. 11-12, 2008, p. 2415-2423.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Spectral characterizations of lollipop graphs

AU - Haemers, W.H.

AU - Liu, X.

AU - Zhang, Y.

PY - 2008

Y1 - 2008

M3 - Article

VL - 428

SP - 2415

EP - 2423

JO - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

IS - 11-12

ER -